Alert archive / Mississippi / Heat Advisories in 2020

Heat Advisory 2, NWS Mobile, AL

July 10, 20204 counties in Mississippi; Baldwin County, Mobile County, Alabama; Escambia County, Okaloosa County, Santa Rosa County, Florida

NWS Mobile, AL issued this heat advisory at Jul 10, 2020, 3:16 PM CDT for 4 counties in Mississippi; Baldwin County, Mobile County, Alabama; Escambia County, Okaloosa County, Santa Rosa County, Florida. It took effect at Jul 11, 2020, 11:00 AM CDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Jul 10, 2020, 3:16 PM CDT (20:16 UTC)
In effect from
Jul 11, 2020, 11:00 AM CDT
Expired
Jul 11, 2020, 6:00 PM CDT
In force
7 hr
Issued by
NWS Mobile, AL

Counties Baldwin County, AL, Mobile County, AL, Escambia County, FL, Okaloosa County, FL, Santa Rosa County, FL, George County, MS, Greene County, MS, Perry County, MS, Stone County, MS

The radar

The Mobile radar (KMOB), 25 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 8.3 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2020-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 503 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2020-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
503 J/kg
Mixed-layer CIN
-123 J/kg
Mixed-layer LCL
959 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

003 
WWUS74 KMOB 102016
NPWMOB

URGENT - WEATHER MESSAGE
National Weather Service Mobile AL
316 PM CDT Fri Jul 10 2020

ALZ263>266-FLZ202-204-206-MSZ075-076-078-079-110430-
/O.NEW.KMOB.HT.Y.0002.200711T1600Z-200711T2300Z/
Mobile Central-Baldwin Central-Mobile Coastal-Baldwin Coastal-
Escambia Coastal-Santa Rosa Coastal-Okaloosa Coastal-Perry-Greene-
Stone-George-
Including the cities of Mobile, Prichard, Theodore, Bay Minette, 
Daphne, Fairhope, Foley, Spanish Fort, Bayou La Batre, 
Dauphin Island, Grand Bay, Fort Morgan, Gulf Shores, 
Orange Beach, Beulah, Ensley, Fort Pickens, Pensacola, 
Pensacola Beach, Perdido Bay, Bagdad, Gulf Breeze, Navarre, 
Destin, Eglin AFB, Fort Walton Beach, Niceville, Seminole, 
Valparaiso, Wright, Beaumont, New Augusta, Richton, Leakesville, 
McLain, Wiggins, and Lucedale
316 PM CDT Fri Jul 10 2020

...HEAT ADVISORY IN EFFECT FROM 11 AM TO 6 PM CDT SATURDAY...

* WHAT...Heat index values of 108 to 112 expected.

* WHERE...Portions of southwest Alabama, northwest Florida and 
  southeast Mississippi.

* WHEN...From 11 AM to 6 PM CDT Saturday.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$
5 follow-up statements
209 
WWUS74 KMOB 110347
NPWMOB

URGENT - WEATHER MESSAGE
National Weather Service Mobile AL
1047 PM CDT Fri Jul 10 2020

ALZ263>266-FLZ202-204-206-MSZ075-076-078-079-111200-
/O.CON.KMOB.HT.Y.0002.200711T1600Z-200711T2300Z/
Mobile Central-Baldwin Central-Mobile Coastal-Baldwin Coastal-
Escambia Coastal-Santa Rosa Coastal-Okaloosa Coastal-Perry-Greene-
Stone-George-
Including the cities of Mobile, Prichard, Theodore, Bay Minette, 
Daphne, Fairhope, Foley, Spanish Fort, Bayou La Batre, 
Dauphin Island, Grand Bay, Fort Morgan, Gulf Shores, 
Orange Beach, Beulah, Ensley, Fort Pickens, Pensacola, 
Pensacola Beach, Perdido Bay, Bagdad, Gulf Breeze, Navarre, 
Destin, Eglin AFB, Fort Walton Beach, Niceville, Seminole, 
Valparaiso, Wright, Beaumont, New Augusta, Richton, Leakesville, 
McLain, Wiggins, and Lucedale
1047 PM CDT Fri Jul 10 2020

...HEAT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 6 PM CDT
SATURDAY...

* WHAT...Heat index values of 108 to 112 expected.

* WHERE...Portions of southwest Alabama, northwest Florida and 
  southeast Mississippi.

* WHEN...From 11 AM to 6 PM CDT Saturday.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$
192 
WWUS74 KMOB 111116
NPWMOB

URGENT - WEATHER MESSAGE
National Weather Service Mobile AL
616 AM CDT Sat Jul 11 2020

ALZ263>266-FLZ202-204-206-MSZ075-076-078-079-111945-
/O.CON.KMOB.HT.Y.0002.200711T1600Z-200711T2300Z/
Mobile Central-Baldwin Central-Mobile Coastal-Baldwin Coastal-
Escambia Coastal-Santa Rosa Coastal-Okaloosa Coastal-Perry-Greene-
Stone-George-
Including the cities of Mobile, Prichard, Theodore, Bay Minette, 
Daphne, Fairhope, Foley, Spanish Fort, Bayou La Batre, 
Dauphin Island, Grand Bay, Fort Morgan, Gulf Shores, 
Orange Beach, Beulah, Ensley, Fort Pickens, Pensacola, 
Pensacola Beach, Perdido Bay, Bagdad, Gulf Breeze, Navarre, 
Destin, Eglin AFB, Fort Walton Beach, Niceville, Seminole, 
Valparaiso, Wright, Beaumont, New Augusta, Richton, Leakesville, 
McLain, Wiggins, and Lucedale
616 AM CDT Sat Jul 11 2020

...HEAT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
6 PM CDT THIS EVENING...

* WHAT...Heat index values of up to 108 to 110 expected.

* WHERE...Portions of southwest Alabama, northwest Florida and 
  southeast Mississippi.

* WHEN...From 11 AM this morning to 6 PM CDT this evening.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$
109 
WWUS74 KMOB 111816
NPWMOB

URGENT - WEATHER MESSAGE
National Weather Service Mobile AL
116 PM CDT Sat Jul 11 2020

ALZ263>266-FLZ202-204-206-MSZ075-076-078-079-112300-
/O.CON.KMOB.HT.Y.0002.000000T0000Z-200711T2300Z/
Mobile Central-Baldwin Central-Mobile Coastal-Baldwin Coastal-
Escambia Coastal-Santa Rosa Coastal-Okaloosa Coastal-Perry-Greene-
Stone-George-
Including the cities of Mobile, Prichard, Theodore, Bay Minette, 
Daphne, Fairhope, Foley, Spanish Fort, Bayou La Batre, 
Dauphin Island, Grand Bay, Fort Morgan, Gulf Shores, 
Orange Beach, Beulah, Ensley, Fort Pickens, Pensacola, 
Pensacola Beach, Perdido Bay, Bagdad, Gulf Breeze, Navarre, 
Destin, Eglin AFB, Fort Walton Beach, Niceville, Seminole, 
Valparaiso, Wright, Beaumont, New Augusta, Richton, Leakesville, 
McLain, Wiggins, and Lucedale
116 PM CDT Sat Jul 11 2020

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING...

* WHAT...Heat index values 108 to 110.

* WHERE...Portions of southwest Alabama, northwest Florida and 
  southeast Mississippi.

* WHEN...Until 6 PM CDT this evening.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$
727 
WWUS74 KMOB 111930
NPWMOB

URGENT - WEATHER MESSAGE
National Weather Service Mobile AL
230 PM CDT Sat Jul 11 2020

MSZ075-076-078-079-120330-
/O.NEW.KMOB.HT.Y.0003.200712T1600Z-200712T2300Z/
/O.CON.KMOB.HT.Y.0002.000000T0000Z-200711T2300Z/
Perry-Greene-Stone-George-
Including the cities of Beaumont, New Augusta, Richton, 
Leakesville, McLain, Wiggins, and Lucedale
230 PM CDT Sat Jul 11 2020

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM 11 AM TO 6 PM CDT SUNDAY...

* WHAT...Heat index values 108 to 110.

* WHERE...Perry, Greene, Stone and George Counties.

* WHEN...For the first Heat Advisory, until 6 PM CDT this 
  evening. For the second Heat Advisory, from 11 AM to 6 PM CDT 
  Sunday.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

MSZ067-120330-
/O.NEW.KMOB.HT.Y.0003.200712T1600Z-200712T2300Z/
Wayne-
Including the city of Waynesboro
230 PM CDT Sat Jul 11 2020

...HEAT ADVISORY IN EFFECT FROM 11 AM TO 6 PM CDT SUNDAY...

* WHAT...Heat index values 108 to 110.

* WHERE...Wayne County.

* WHEN...From 11 AM to 6 PM CDT Sunday.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

ALZ263>266-FLZ202-204-206-112300-
/O.CON.KMOB.HT.Y.0002.000000T0000Z-200711T2300Z/
Mobile Central-Baldwin Central-Mobile Coastal-Baldwin Coastal-
Escambia Coastal-Santa Rosa Coastal-Okaloosa Coastal-
Including the cities of Mobile, Prichard, Theodore, Bay Minette, 
Daphne, Fairhope, Foley, Spanish Fort, Bayou La Batre, 
Dauphin Island, Grand Bay, Fort Morgan, Gulf Shores, 
Orange Beach, Beulah, Ensley, Fort Pickens, Pensacola, 
Pensacola Beach, Perdido Bay, Bagdad, Gulf Breeze, Navarre, 
Destin, Eglin AFB, Fort Walton Beach, Niceville, Seminole, 
Valparaiso, and Wright
230 PM CDT Sat Jul 11 2020

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING...

* WHAT...Heat index values 108 to 110.

* WHERE...In Alabama, Baldwin Coastal, Mobile Coastal, Baldwin 
  Central and Mobile Central Counties. In Florida, Santa Rosa 
  Coastal, Okaloosa Coastal and Escambia Coastal Counties.

* WHEN...Until 6 PM CDT this evening.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$
665 
WWUS74 KMOB 112312
NPWMOB

URGENT - WEATHER MESSAGE
National Weather Service Mobile AL
612 PM CDT Sat Jul 11 2020

MSZ075-076-078-079-120715-
/O.EXP.KMOB.HT.Y.0002.000000T0000Z-200711T2300Z/
/O.CON.KMOB.HT.Y.0003.200712T1600Z-200712T2300Z/
Perry-Greene-Stone-George-
Including the cities of Beaumont, New Augusta, Richton, 
Leakesville, McLain, Wiggins, and Lucedale
612 PM CDT Sat Jul 11 2020

...HEAT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 6 PM CDT
SUNDAY...

* WHAT...Heat index values up to 110 expected.

* WHERE...Perry, Greene, Stone and George Counties.

* WHEN...11 AM to 6 PM CDT Sunday.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

ALZ263>266-120715-
/O.EXP.KMOB.HT.Y.0002.000000T0000Z-200711T2300Z/
/O.EXA.KMOB.HT.Y.0003.200712T1600Z-200712T2300Z/
Mobile Central-Baldwin Central-Mobile Coastal-Baldwin Coastal-
Including the cities of Mobile, Prichard, Theodore, Bay Minette, 
Daphne, Fairhope, Foley, Spanish Fort, Bayou La Batre, 
Dauphin Island, Grand Bay, Fort Morgan, Gulf Shores, 
and Orange Beach
612 PM CDT Sat Jul 11 2020

...HEAT ADVISORY IN EFFECT FROM 11 AM TO 6 PM CDT SUNDAY...

* WHAT...Heat index values up to near 109 expected.

* WHERE...Mobile Central, Baldwin Central, Mobile Coastal and 
  Baldwin Coastal Counties.

* WHEN...11 AM to 6 PM CDT Sunday.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

FLZ202-204-206-120015-
/O.EXP.KMOB.HT.Y.0002.000000T0000Z-200711T2300Z/
Escambia Coastal-Santa Rosa Coastal-Okaloosa Coastal-
Including the cities of Beulah, Ensley, Fort Pickens, Pensacola, 
Pensacola Beach, Perdido Bay, Bagdad, Gulf Breeze, Navarre, 
Destin, Eglin AFB, Fort Walton Beach, Niceville, Seminole, 
Valparaiso, and Wright
612 PM CDT Sat Jul 11 2020

...HEAT ADVISORY HAS EXPIRED...

$$

ALZ261-262-120715-
/O.EXA.KMOB.HT.Y.0003.200712T1600Z-200712T2300Z/
Mobile Inland-Baldwin Inland-
Including the cities of Citronelle, Saraland, and Stockton
612 PM CDT Sat Jul 11 2020

...HEAT ADVISORY IN EFFECT FROM 11 AM TO 6 PM CDT SUNDAY...

* WHAT...Heat index values up to near 109 expected.

* WHERE...Mobile Inland and Baldwin Inland Counties.

* WHEN...11 AM to 6 PM CDT Sunday.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

MSZ067-120715-
/O.CON.KMOB.HT.Y.0003.200712T1600Z-200712T2300Z/
Wayne-
Including the city of Waynesboro
612 PM CDT Sat Jul 11 2020

...HEAT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 6 PM CDT
SUNDAY...

* WHAT...Heat index values 108 to 110.

* WHERE...Wayne County.

* WHEN...From 11 AM to 6 PM CDT Sunday.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this heat advisory went out at Jul 10, 1:36 PM CDT, 1 hour 40 minutes earlier.

Area forecast discussion, Jul 10, 1:36 PM CDT, 1 hour 40 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
136 PM CDT Fri Jul 10 2020

.NEAR TERM /Now Through Saturday/...A cluster of showers and
thunderstorms moved into the area this morning and the left over
clouds and outflow from this system has caused a slower warm up
than anticipated today. The forecast was updated earlier to lower
temps a few degrees and lower rain chances for the remainder of
the day. As a result, heat advisory criteria will likely not be
realized across much of the area and the advisory may be cancelled
early this afternoon.

The area will remain between an expanding upper ridge to our west
and an upper trough to the east. At the sfc a weak boundary is
expected to move into the area on Saturday morning, bringing
drier air to portions of the area. Forecast sounding slow plenty
of dry mid and upper level air that will mix down due to deep
mixing from the hot temps during the late morning and afternoon.
High temps on Saturday will be in the mid 90s in most areas with a
few upper 90s possible. The drier air moving into the area from
the north and east tomorrow will make getting to heat advisory
criteria difficult in those areas. Other areas could see heat
index values around 108 to 110 depending how far far the drier air
makes into the area. Due to this uncertainty, we will not issue
an advisory for Saturday at this time. Only isolated showers and
thunderstorms expected on Saturday due to the drier air and
increased subsidence. /13

&&

.AVIATION...
18Z issuance...VFR conditions prevail through much of the period.
Brief reductions in cigs and visbys are possible in and around
isolated to scattered showers and thunderstorms this afternoon.

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Heat Advisory until 6 PM CDT this evening for ALZ051>060-261>266.

FL...Heat Advisory until 6 PM CDT this evening for FLZ201>206.

MS...Heat Advisory until 6 PM CDT this evening for MSZ067-075-076-078-
     079.

GM...None.
&&

This product is also available on the web at:
http://weather.gov/mob

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 9:16 PM CDTHeat AdvisoryMOBGeorge, Greene, Perry, Stone, Wayne17 hr
Jul 10, 9:44 AM CDTRiver Flood WarningMOBGeorge, Greene, Wayne21 days
Jul 10, 9:55 AM CDTAreal Flood AdvisoryMOBGreene, Perry, Wayne2 hr
Jul 9, 7:19 PM CDTSpecial Weather StatementMOBEscambia56 min

Nearby

Heat Advisories in Mississippi, 2020Heat Advisories in Florida, 2020Heat Advisories in Alabama, 2020Every heat advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.